# SDR COEA2017072701816

- Difficulty date: July 27, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,054 hours, 31,528 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: S54310252201
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE INBOARD LATERAL PANEL LANDING HAS CHAFING AND CORROSION. REPAIRED IAW SRAS PCE-1570/17.
